# SDR YENA2024111201466

- Difficulty date: November 6, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 02125
- Aircraft time: 78,938 hours, 28,634 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fr.16 Rh
- Component: Open Fastener, Airbus, UNKNOWN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON OPEN FASTENER HOLE LOC. ON FR.16 RH DOOR STOP FITTING 7 LOWER I/B HOLE. CRACK DEPTH IS 0.165 INCH APPROX; (RESOLVED ON W/O: 1318564 TASKCARD: NR-00032) REF AE WO 2024-275/1. N/R# 2024 - 538515. REMOVED AND REPLACED INTERCOSTAL FITTING LOC. ON FR.16 RH DOOR STOP FITTING 7 I.A.W. A320 SRM 53-11-12-300-010 STEP 2.A. FIGURE 001 (SHEET 1) AND FIGURE 004 (SHEET 1). ACCOMPLISHED BY AE TECH# 8660318. AE QC INSP# 244.
